Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: SetValued Anal

Search In Journal Title:

Abbravation: Set-Valued and Variational Analysis

Search In Journal Abbravation:

Publisher

Springer Netherlands

Search In Publisher:

DOI

10.1016/0962-8479(95)90002-0

Search In DOI:

ISSN

1877-0541

Search In ISSN:
Search In Title Of Papers:

Modulus of Strong Proximinality and Continuity of

Authors: S Dutta P Shunmugaraj
Publish Date: 2010/07/24
Volume: 19, Issue: 2, Pages: 271-281
PDF Link

Abstract

In this paper we initiate a quantitative study of strong proximinality We define a quantity ϵx t which we call as modulus of strong proximinality and show that the metric projection onto a strongly proximinal subspace Y of a Banach space X is continuous at x if and only if ϵx t is continuous at x whenever t  0 The best possible estimate of ϵx t characterizes spaces with 1 frac12 ball property Estimates of ϵx t are obtained for subspaces of uniformly convex spaces and of strongly proximinal subspaces of finite codimension in CK


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: